| Model Number |
02.12.0212FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability and the cause is unknown.At about 1 year and 5 months, the surgeon revised the insert with a higher one (from 12 to 13 mm), and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22 september 2022 lot#: 2000428, 60 items manufactured and released on 13-mar-2020.Expiration date: 2025-feb-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.